# SDR MALA070201

- Difficulty date: December 21, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 24,597 hours, 26,952 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FIREWALL CHAFED NEAR BEADED STIFFENER PER SRM 54-10-30 PARA 5 AND 6.  INSTALLED DOUBLER IAW MAL EO NR S54187.
